advertisement
Question
Posted by: Lea Venter | 2011/09/16

&quot blowing up"  side effect of meds?

My son of 39 has after 14 years of battling with schizo and bipolar etc found the med to stabilise him But now he is gaining
exuberent weight. Should he go back to Phsychiatrist and report
Other meds did not succeed
LEA.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Its worth discussing with his psychiatrist, but if this med is WORKING, after a long struggle to find what suits him best, maybe the weight gain is a price worth paying - but with extra efffort into building a diet and exercise plan to limit it.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2011/09/17

Its worth discussing with his psychiatrist, but if this med is WORKING, after a long struggle to find what suits him best, maybe the weight gain is a price worth paying - but with extra efffort into building a diet and exercise plan to limit it.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement